# SDR USAA040710

- Difficulty date: September 10, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, .5 INCH CRACK, BS907, S-8L-S-9L.  CUT OUT CRACK, INSTALLED PLUG FILLER AND DOUBLER IAW SRM 53-00-07, FIG 202.
